# SDR DALA2016080505818

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 46,370 hours, 22,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MISSING EMERGENCY EXIT LIGHTED SIGN ATMID CABIN CENTER ISLE.  MAINTENANCE LOCATED THE MISSING EMERGENCY EXIT SIGN.  REINSTALLED OK FOR SERVICE.
